Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

7 weeks pregnant, used mtp kit for abortion, bleeding from vagina, foetal masses seen in blood. Cure?

i was pregnant by 7 weeks. i used mtp kit for abortion . bleeding started after taking Misoprostol after 48 hours Mifepristone taken. during bleeding after misoprostol within 5 hours i found maases removed from blood. my bleeding was clear for 2 days but today i m having more pain than normal and also seen some maas in blood. please guide against the same
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

The method that you used for abortion, and at that gestational age, is very effective. Also given what you describe, it sounds like it was effective. But, sometimes, a miscarriage can be 'incomplete' with retained bits of the pregnancy present. You need to talk with your doctor about possibly repeating the doses of medications and/or going in for an ultrasound to evaluate for 'retained products of conception'. This is very important to sort out also because the medication you used is not always 100% effective.

I hope that this helps and good luck!!
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor